# SDR SIMA200214904

- Difficulty date: May 7, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON CRIC NR 36119, GALLEY RAMP SUPPORT HAS CORROSION.  INSTALLED NEW RAMP SUPPORT IAW EMB145 SRM 51-20-02, 51-40-02.  (M)
